# SDR ASAA2015080112663

- Difficulty date: August 1, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 29,724 hours, 9,085 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED AFTER PUSH BACK ON GROUND, ACFT GROUNDED.  FOLLOWED CHECKLIST AND MESSAGE CLEARED.
